On an Equivalency of Rare Differentiation Bases of Rectangles

M. H. Safaryan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The paper considers differentiation properties of density bases formed of bounded open sets.We prove that two quasi-equivalent subbases of some density basis differentiate the same class of non-negative functions. Applications for bases formed of rectangles are discussed.

Original languageEnglish (US)
Pages (from-to)56-60
Number of pages5
JournalJournal of Contemporary Mathematical Analysis
Issue number1
StatePublished - Jan 1 2018

Bibliographical note

Publisher Copyright:
© 2018, Allerton Press, Inc.


  • Dyadic rectangles
  • differentiation basis
  • rare basis

ASJC Scopus subject areas

  • Analysis
  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'On an Equivalency of Rare Differentiation Bases of Rectangles'. Together they form a unique fingerprint.

Cite this